Alert archive / Maine / Wind Advisories in 2009
Wind Advisory 10, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Apr 7, 2009, 1:20 AM EDT for Penobscot County, Piscataquis County, Washington County, Maine. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2009, 1:20 AM EDT (05:20 UTC)
- Expired
- Apr 7, 2009, 6:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Caribou, ME
Counties Penobscot County, ME, Piscataquis County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 90 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 5.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCAR 070520 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 120 AM EDT TUE APR 7 2009 ...HIGH WINDS EXPECTED ACROSS CENTRAL AND DOWNEAST AREAS OVERNIGHT... .LOW PRESSURE TRACKING WEST OF THE AREA OVERNIGHT WILL BRING STRONG EAST TO SOUTHEAST WINDS TO DOWNEAST MAINE OVERNIGHT. MEZ015>017-029-030-071000- /O.CON.KCAR.HW.W.0003.000000T0000Z-090407T1000Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 120 AM EDT TUE APR 7 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING. SUSTAINED EAST TO SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED ACROSS INTERIOR DOWNEAST AREAS OVERNIGHT. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED ALONG THE DOWNEAST COAST. THE STRONGEST WINDS ARE GENERALLY EXPECTED OVER THE OUTER ISLANDS...THE IMMEDIATE COAST AND ACROSS HIGHER ELEVATION AREAS NEAR THE COAST THIS STORM WILL HAVE A LOW TO MODERATE IMPACT ON THE WARNING AREA. WINDS OF THIS MAGNITUDE...COUPLED WITH WET GROUND...WILL LIKELY CAUSE A NUMBER OF SHALLOW ROOTED TREES TO BE BLOWN DOWN... OR SHALLOW ROOTED TREES TO FALL ON POWER LINES WITH POSSIBLE POWER OUTAGES. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ010-011-031-032-071000- /O.NEW.KCAR.WI.Y.0010.090407T0520Z-090407T1000Z/ CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 120 AM EDT TUE APR 7 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING. SUSTAINED EAST TO SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH...MAINLY OVER THE HIGHER ELEVATIONS...ARE EXPECTED ACROSS CENTRAL AREAS OVERNIGHT. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY, TREES, AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ KHW
1 follow-up statement
000 WWUS71 KCAR 071010 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 610 AM EDT TUE APR 7 2009 MEZ015>017-029-030-071115- /O.EXP.KCAR.HW.W.0003.000000T0000Z-090407T1000Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 610 AM EDT TUE APR 7 2009 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. THE STRONG EAST TO SOUTHEAST WINDS HAVE MOVED EAST OF THE AREA. $$ MEZ010-011-031-032-071115- /O.EXP.KCAR.WI.Y.0010.000000T0000Z-090407T1000Z/ CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 610 AM EDT TUE APR 7 2009 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. THE STRONG EAST TO SOUTHEAST WINDS HAVE MOVED EAST OF THE AREA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Apr 6, 3:46 PM EDT, 9 hours 34 minutes earlier.
Area forecast discussion, Apr 6, 3:46 PM EDT, 9 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
346 PM EDT MON APR 6 2009
.SYNOPSIS...
STRONG LOW PRESSURE WILL TRACK NORTH ACROSS WESTERN NEW ENGLAND
TONIGHT AND THROUGH QUEBEC TUESDAY INTO TUESDAY NIGHT. THE LOW
WILL REMAIN OVER EASTERN CANADA THROUGH THURSDAY. WEAK HIGH
PRESSURE WILL BUILD OVER THE AREA ON FRIDAY.
&&
.NEAR TERM /THROUGH TUESDAY/...
A STRONG LOW PRESSURE SYSTEM REDEVELOPING OVER SOUTHERN NEW
ENGLAND WILL TRACK NORTH ACROSS WESTERN NEW ENGLAND TONIGHT
BRINGING A WINDSWEPT RAIN TO THE AREA. BOTH THE NAM AND GFS
CONTINUE TO SHOW THE HEAVIEST RAINFALL DOWNEAST WHERE JUST OVER
AN INCH IS EXPECTED. AMOUNTS ACROSS THE NORTH ARE EXPECTED TO
GENERALLY RANGE BETWEEN A HALF INCH AND AN INCH. THE STRONG
GRADIENT AROUND THIS SYSTEM IS EXPECTED TO BRING STRONG EAST TO
SOUTHEAST WINDS OVER THE AREA TONIGHT. A HIGH WIND WARNING IS
BEING ISSUED FOR DOWNEAST AREAS WHERE WIND GUSTS UP TO 50 MPH
MAY TOPPLE TREES WHICH MAY BE WEAKENED FROM THE RECENTLY THAWED
GROUND. FLOODING OF AREA RIVERS WILL CONTINUE TO BE A CONCERN
TONIGHT. RAINFALL OVERNIGHT COMBINED WITH MELTING SNOW WILL
ADD RUNOFF TO THE RIVERS. AS THE LOW TRACKS UP TO OUR WEST
TUESDAY MORNING THE RAIN WILL TAPER OFF TO SHOWERS AND WINDS
WILL BECOME SOUTHERLY. FOG AND LOW CLOUDS WILL BE AROUND EARLY
IN THE MORNING. SKIES WILL LIKELY BRIGHTEN BY MIDDAY ALTHOUGH
MOSTLY CLOUDY CONDITIONS IN LOW STRATUS ARE EXPECTED TO
CONTINUE.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
LOW PRESSURE WILL CONTINUE TO MOVE NORTHWARD THROUGH QUEBEC
PROVINCE WEDNESDAY THEN INTO NORTHEAST CANADA THURSDAY. AT THE SAME
TIME AN UPPER LEVEL TROF WILL MOVE THROUGH THE FORECAST AREA. THE
STATE WILL ALSO BE UNDER A CYCLONIC FLOW THROUGH THE DAY
THURSDAY. SHOWERS ARE EXPECTED TO PERSIST OVER THE ENTIRE REGION
AT THE BEGINNING OF THIS PERIOD THEN TRANSITION TO THE NORTHWEST
AND HIGHER TERRAIN ONLY LATER WEDNESDAY AND INTO THURSDAY. HAVE
INITIALIZED THE POP GRIDS WITH A BLEND OF THE NAM...GFS AND SREF.
WILL MAKE A FEW ADJUSTMENTS MAINLY FOR SMOOTHING. EXPECT
PRECIPITATION TYPE TO BE DIURNALLY DRIVEN IN THE NORTH AND HIGHER
TERRAIN AND MOSTLY LIQUID ACROSS THE SOUTH...SO WILL BASE
PRECIPITATION TYPE ON SURFACE TEMPERATURE. FOR SKY COVER EXPECT
PLENTY OF CLOUDS IN NORTH AND WEST DUE TO LOW LEVEL MOISTURE AND
UNSTABLE CONDITIONS...WILL USE BLEND OF NAM AND GFS FOR SKY
COVER...QPF AND SNOW AMOUNTS. HAVE USED THE NAM12 FOR TEMPERATES
AND DEW POINT WEDNESDAY MORNING THEN TRANSITION TO GMOS.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
LOW PRESSURE TO THE EAST OF JAMES BAY CONTINUES NORTHWARD QUICKLY
AS HIGH PRESSURE ASSOCIATED WITH A COLDER AIRMASS MOVES
SOUTHEASTWARD FROM NORTH CENTRAL CANADA BEHIND IT. ALL MODELS
SUGGEST A WEAK LOW LEVEL TROF WILL PASS THROUGH THE CWA THURSDAY
NIGHT. THIS TROF PASSAGE IS EXPECTED TO BRING ABOUT THE CHANCE FOR
BRIEF SHOWERS AND KEEP CLOUDS ACROSS MOST OF THE STATE THROUGH THE
NIGHT. THE SOUTHEASTWARD MOVEMENT OF THE COLD HIGH FROM CANADA...COMBINED
WITH A LOW PRESSURE SYSTEM MOVING NORTHEASTWARD FROM THE SOUTHERN
PLAINS...TIGHTENS A LOW LEVEL ZONALLY ORIENTED BAROCLINIC ZONE
THROUGH SOUTHERN NEW ENGLAND DURING THE DAY FRIDAY. THE STATE
REMAINS ON THE POLEWARD ANTICYCLONIC SHEAR SIDE OF THE JET
ASSOCIATED WITH THIS BAROCLINIC ZONE...AS A RESULT SKIES SHOULD
BEGIN TO CLEAR DURING THE DAY FRIDAY. ALL MODELS NOW AGREE THAT
THE LOW MOVING NORTHEASTWARD WILL PASS WELL TO THE SOUTH ALONG THE
EQUATORWARD SIDE OF THE JET FRIDAY NIGHT THROUGH THE DAY
SATURDAY...WITH ONLY A POSSIBLE SHOWER IN THE SOUTHERN ZONES AS IT
PASSES WELL SOUTH OF THE STATE. STRONG WARM ADVECTION AT LOW
LEVELS AMPLIFIES THE RIDGE OVER THE MIDWEST WHICH FORCES THE
COLDER HIGH PRESSURE EASTWARD ACROSS SOUTHERN CANADA AND TO THE
NORTH OF THE STATE BY MID DAY MONDAY. AS THIS HIGH MOVES
EASTWARD...WILL ANTICIPATE COOLER TEMPERATURES AND CLEARING SKIES
LATE SATURDAY THROUGH MONDAY WITH SIGNIFICANT COLD ADVECTION. WILL
INITIATE LONG TERM GRIDS WITH GMOS. WILL ADJUST POPS AND SKIES FOR
CLEARING FRIDAY THROUGH THE END OF THE PERIOD.
&&
.HYDROLOGY...
A FLOOD WATCH CONTINUES FOR THE ENTIRE REGION FOR THE
POTENTIAL FOR ADDITIONAL FLOODING. ICE JAMS CONTINUE IN
THE AREA RIVERS INCLUDING THE AROOSTOOK...SAINT JOHN...MATTAWAMKEAG
AND THE PENOBSCOT. RAINFALL TONIGHT COMBINED WITH SIGNIFICANT
SNOWMELT CAUSED BY WIND AND WARMING TEMPERATURES WILL ADD
SIGNIFICANTLY TO THE RUNOFF AND LIKELY CAUSE RIVERS TO CONTINUE TO
RISE.
A FLOOD WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
PENOBSCOT...NORTHERN PISCATAQUIS AND AROOSTOOK COUNTIES. AND
THINGS WILL NEED TO BE MONITORED ACROSS THE CENTRAL HIGHLANDS AND
DOWNEAST REGIONS OVERNIGHT INTO TUESDAY ESPECIALLY IN REGARDS TO
THE PISCATAQUIS AND PENOBSCOT RIVER BASINS FOR ADDITIONAL RIVER
FLOODING.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
IFR CONDITIONS IN LOW CLOUDS...RAIN AND SOME FOG ARE EXPECTED
TONIGHT INTO TUESDAY.
SHORT TERM: VFR CONDITIONS ARE EXPECTED TUESDAY NIGHT THROUGH THURSDAY.
&&
.MARINE...
A GALE WARNING IS UP TONIGHT FOR STRONG SOUTHEAST WINDS. WINDS
WILL BECOMING SOUTHERLY AND DECREASE A BIT DURING THE DAY ON
TUESDAY.
SHORT TERM: WILL USE A 50/50 BLEND OF THE NAM12 AND GFS40 FOR
WIND GRIDS. WILL TRANSITION TO GMOS WINDS THURSDAY AFTERNOON. WILL
NOT MAKE ANY ADJUSTMENTS UNDER STABLE SOUTHWEST FLOW. FOR WAVES:
WILL INITIALIZE GRIDS WITH WNA/4. WAVE MODEL NUMBERS LOOK
REASONABLE AND WILL ONLY MAKE ADJUSTMENTS TO INTRA-COASTAL WAVE
HEIGHTS.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH FROM 6 PM EDT THIS EVENING THROUGH LATE TUESDAY
NIGHT FOR MEZ001>006.
FLOOD WATCH FROM 6 PM EDT THIS EVENING THROUGH TUESDAY
AFTERNOON FOR MEZ010-011-015>017-029>032.
HIGH WIND WARNING FROM 6 PM THIS EVENING TO 6 AM EDT TUESDAY
FOR MEZ015>017-029-030.
MARINE...GALE WARNING FROM 6 PM THIS EVENING TO 6 AM EDT TUESDAY FOR
ANZ050>052.
&&
NEAR TERM...BLOOMER
SHORT TERM...MIGNONE
LONG TERM...DOODY
AVIATION...BLOOMER
MARINE...BLOOMER/MIGNONE
HYDROLOGY...HEWITTHazardous weather outlook, Apr 6, 3:40 PM EDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 340 PM EDT MON APR 6 2009 MEZ001>006-071945- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 340 PM EDT MON APR 6 2009 ...FLOOD WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ010-011-031-032-071945- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 340 PM EDT MON APR 6 2009 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ015>017-029-030-071945- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- 340 PM EDT MON APR 6 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-071945- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 340 PM EDT MON APR 6 2009 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 6:11 AM EDT | Small Craft Advisory | CAR | 63 hr | |
| Apr 7, 9:15 AM EDT | Areal Flood Warning | CAR | Aroostook, Penobscot, Piscataquis | 4 days |
| Apr 7, 11:27 AM EDT | River Flood Warning | CAR | Piscataquis | 9 hr |
| Apr 7, 11:27 AM EDT | River Flood Warning | CAR | Penobscot | 7 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.